# SDR ABXA20171002119

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 84,093 hours, 20,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION REQUIRED BY AD 2012-22-17, A CRACK WAS FOUND IN THE INNER CHORD OF THE RIGHT SIDE FRAME BELOW FLOOR LEVEL OF THE UPPER CARGO COMPARTMENT. THE CHORD WAS REPAIRED. AIRPLANE WAS GROUNDED.
